Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My Horrible Experience on Abilify rskontos

Posted by rina on September 11, 2007, at 13:31:44

In reply to Re: My Horrible Experience on Abilify, posted by rskontos on September 5, 2007, at 14:34:44

RK,
It's funny well not funny. Bad choice of words. Concerning Depakote,zombie-like,sedating state was exactly what I experienced the short time I was on this particular drug. I started on 250mg and didn't feel this way until I titrated to 750mg. Then it hit me hard. Depression set in and that zombie zoned out stuck looking at the wall with my pajamas on all day feeling came. My pdoc quickly took me off it and said that sometimes with people that rapid cycle such as myself with depression and bipolarl tend to stop cycling and come out of the depression but go too low instead of stabilizing. That was interesting to hear,especially since I heard about so many people doing well on this drug. Also most people gain weight on this one. I lost an enormous amount of weight. Go figure...lol


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rina thread:780264
URL: http://www.dr-bob.org/babble/20070911/msgs/782226.html